MathSciNet Relay Station
MathSciNet bibliographic data
MR1972399 (2004c:54039) 54H25 (47H10 49J53 90C47)
Kirk, W. A.; Saliga, Linda Marie The Brézis-Browder order principle and extensions of Caristi's theorem. Proceedings of the Third World Congress of Nonlinear Analysts, Part 4 (Catania, 2000). Nonlinear Anal. 47 (2001), no. 4, 2765–2778.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement